# SDR UPS202968

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 661758866
- Condition: Corroded
- Location: 25 G Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON 25 G-BEAM CHORD FILLER PLATE.  REPLACED 25G BEAM PER SRM 53-10-8, 51-10-01, 51-10-02, 51-30-2, MM 51-20-121.
